Fill Out Your Profile to share more about you. Learn more...

Femara Side Effects to show up after almost 3 years

francesca30
francesca30 Member Posts: 63
edited July 2022 in Stage III Breast Cancer

Hi,

I’ve been on Femara since November 2019 but it’s only this year that I’ve had sudden blurred vision and numbness in my hands. I’ve just had an mri to my brain, neck , and lower back which all came out clear. Thank God! But i’m wondering if Femara can cause side effects to come out years later and suddenly ..

Comments

  • quietgirl
    quietgirl Member Posts: 165
    edited July 2022

    unfortunately yes just like for some people side effects stop once they get past a certain point, for others over time side effects can begin or get worse. While I’m sure that it’s been checked, if you haven’t had a recent blood glucose check it might be something to look into (Lower estrogen levels can effect blood sugar levels, higher blood sugar levels can effect eye sight not talking about the long term complications here but one that corrects itself when blood sugars are under control)

  • francesca30
    francesca30 Member Posts: 63
    edited July 2022

    thanks for your reply, quietgirl. come to think of it , i haven’t had a glucose test for some time. i’ll ask my doctor about it. was just really surprised that the symptoms / side effects came suddenly this yesr